I was first on Gleevec and never achieved PCRU (but that's not really necessary). Due to a severe rash, switched to Tasigna Jan 2010 and responded well (PCRU in less then two months). This past March I started with the rashes again and they have been terrible. My quality of living has been greatly diminished and I feel as if I lost an entire summer of my life. Yesterday I had a consult with a CML specialist (wonderful doctor!) she suggested stopping Tasigna, which I did today, and within a month switching to Sprycel. It's frightful not being on a TKI but surprisingly it's also a bit of a liberating feeling. Now to get some baseline tests, let the Tasigna purge from my system and get started on Sprycel. Sigh........
Here we go again-
Posted 03 October 2012 - 07:56 PM
I have cancer but it doesn't have me
Posted 03 October 2012 - 08:28 PM
Your feelings are perfectly normal. I think we all feel the same way, so happy to go off our med, so glad to to have a break from any tki,happy to go on a different tki that should take away our bad side-effects, and scared to death the whole time. Just try to relax and enjoy a rash free drug vacation. Billie
Posted 04 October 2012 - 08:44 AM
Posted 04 October 2012 - 01:07 PM
Enjoy the break Woof!!! Hopefully you'll be rid of the sun sensitivity issues and you'll be back on the golf course in shorts and t-shirt very soon.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users